# SDR 2008FA0000446

- Difficulty date: January 9, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: GEZJO
- System (JASC): 3500 · Oxygen System
- Part: Cylinder
- Part number: 80130700
- Part serial: ST26121
- Condition: Out Of Tolerance
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN CYLINDER (PN 801307-00, SN ST26121) ARRIVED AT WORKSHOP ON 9TH JAN, 2008, REMOVED OFF OF G-EZJO FOR HAVING LOW CONTENTS PRESSURE.  ON CLOSE INSPECTION, IT WAS DISCOVERED THAT THE CYLINDER NECK HAD BEEN MARKED WITH HIGH STRESS STAMPS.  CYLINDER LAST OVERHAULED BY AVOX.  IN THE RIN STAMP, THE NUMBER 1 CLEARLY SHOWS THAT THE INCORRECT STAMPS HAVE BEEN USED. (K)
